# SDR KGBR201912121001

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: General aviation
- Filed by: B & G Industries LLC, repair station KGBR507Y
- Aircraft: N125BA
- Make and model: Beech 1900C
- Aircraft serial: UB6
- Aircraft time: 32,970 hours, 38,252 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 11492000044
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORMING FUEL LEAK CHECKS AFTER HEAVY MAINTENANCE, FOUND FUEL DRIPPING FROM P/N 114-920000-44 MOTIVE FLOW FUEL LINE IN RIGHT WING. REMOVED LINE, REMOVED PLASTIC COVERING FROM LINE AND FOUND LINE TO BE LEAKING FROM 3 PIN HOLES CAUSED BY CORROSION ON THE EXTERNAL SURFACE OF THE LINE. ALSO FOUND NUMEROUS OTHER AREAS OF DEEP CORROSION ALONG THE ENTIRE LENGTH OF THE LINE. REMOVED OTHER COVERED LINES IN RIGHT AND LEFT WINGS , FOUND A TOTAL OF 5 OTHER LINES WITH CORROSION PITS DEEPER THAN 10% OF THE LINE WALL THICKNESS, REQUIRING REPLACEMENT OF MOTIVE FLOW, FUEL FEED, AND FUEL FEEL LINES. ALL THESE LINES HAVE A PLASTIC(?) OUTER COATING TO PREVENT RUBBING FROM THE AILERON CABLES, AND THERE IS NO OTHER CORROSION PROTECTION, (PRIMER,PAINT). THE PROBLEM IS NOT IDENTIFIED UNTIL AFTER THE LINES START LEAKING. THESE LINES ARE ALSO IN AN ENCLOSED AREA.
